RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 3, Pages 324–326 (Mi dan4168)  

CONTROL THEORY

Necessary and sufficient conditions for the extinguishing of self-oscillations in nonlinear systems

P. D. Krut'ko, G. A. Chkheidze

Moscow State Technical University

Full text: PDF file (291 kB)

Bibliographic databases:
UDC: 62-50
Presented: Г. С. Поспелов
Received: 15.08.1994

Citation: P. D. Krut'ko, G. A. Chkheidze, “Necessary and sufficient conditions for the extinguishing of self-oscillations in nonlinear systems”, Dokl. Akad. Nauk, 347:3 (1996), 324–326

Citation in format AMSBIB
\Bibitem{KruChk96}
\by P.~D.~Krut'ko, G.~A.~Chkheidze
\paper Necessary and sufficient conditions for the extinguishing of
self-oscillations in nonlinear systems
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 3
\pages 324--326
\mathnet{http://mi.mathnet.ru/dan4168}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1393062}
\zmath{https://zbmath.org/?q=an:0890.93044}


Linking options:
  • http://mi.mathnet.ru/eng/dan4168
  • http://mi.mathnet.ru/eng/dan/v347/i3/p324

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020